# SDR SWAA2021112340189

- Difficulty date: November 3, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 222BF AT PASSENGER CABIN ; 2021-461098 / [01] REPLACED FLOOR PANEL 222BF I.A.W B737-700 AMM 53-21-00-400-801 FOR INSTALLATION SEE TTG8Q006HDPE; [02] CORRECTED STEP 1:REPLACED FLOOR PANEL 222BF I.A.W B737-700 SRM 53-00-50-2R-0 PARAGRAPH 1.A.NOTE AND FOR INSTALLATION SEE TTG8Q006HDPE.; [03] CERTIFIED STEP 2 RII
